group of women smiling in front of building
 

Programs & Services

three people smiling

 

What the staff here does for all of us women is incredible and empowering. The structure and routine in NHM really helps with my recovery.”

What New Hope Manor Offers

  • Individualized counseling and treatment planning: Cognitive, motivational, research-based treatment with a focus on changing thinking, feelings, and habits
  • 24-hour staff supervised non-confrontational environment with a home-like atmosphere
  • Mental-health counseling
  • Medical case management with on-site medical staff
  • Healthy meals and snacks designed to promote improved health and wellness
  • Specialized and individualized program schedule to meet the unique needs of each client
  • Family therapy
  • Individual vocational counseling

New York State’s Opioid Overdose Prevention Program

“Drug overdose is a serious public health concern and opioid-related overdose has increased as a health threat. A life-saving law took effect on April 1, 2006, making it legal in New York State for non-medical persons to administer Naloxone to another individual to prevent an opioid/heroin overdose from becoming fatal. All registered opioid overdose programs are furnished Naloxone (Narcan) by the NYSDOH. It is a prescription medicine that reverses an overdose by blocking heroin (or other opioids) in the brain for 30 to 90 minutes.” (https://www.health.ny.gov/diseases/aids/general/opioid_overdose_prevention/)

New Hope Manor is a registered opioid overdose program.

All New Hope Manor staff are trained to administer Naloxone; this training is also offered to clients, their families, friends and sober supports.

How do I recognize signs of an opioid overdose?

  • The person can’t be woken up
  • Breathing is very slow or not existent
  • Lips or nails may seem blu

What should I do if I see an overdose?

  • Call 911 immediately!
  • Say “I think someone may have overdosed.”
  • If the person isn’t breathing, do rescue (mouth-to-mouth) breathing by pinching the nose and blowing into the mouth
  • Administer naloxone (Narcan) if you have it
  • Lay the person on their side once they have resumed breathing
  • Stay with the overdosed person until the ambulance arrives